No CrossRef data available.
On
-convergence of Markov chains
Published online by Cambridge University Press: 24 October 2008
Extract
Let I be a countable set, with discrete topology, and let X = (Xn), Y = (Yn) be stationary stochastic processes taking values in I. To a probabilist, the natural topology on processes (strictly speaking, on distributions of processes) is weak convergence:
- Type
- Research Article
- Information
- Mathematical Proceedings of the Cambridge Philosophical Society , Volume 90 , Issue 2 , September 1981 , pp. 331 - 333
- Copyright
- Copyright © Cambridge Philosophical Society 1981